# SDR 2010FA0001242

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Aircraft: N45BZ
- Make and model: Lear 45LEAR
- Aircraft serial: 45290
- Aircraft time: 200 hours, 847 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4587
- Condition: Failed
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT BULBS, OPERATES FOR 10 SECONDS THEN BURNS OUT.  FORMING MILKY COATING ON INSIDE SURFACE OF LIGHT.  SUSPECT MFG DEFECT SINCE ALL 3 FAILURES ARE OF THE SAME LOT NUMBER.  LOT NRS NR1) 02-03-06 17 0824,  NR2) 02-03-06 17 0823  NR3) 02-03-06 17 0824.
